# SDR UPS98227207

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6598924
- Condition: Cracked
- Location: Ws 491.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 12 SPOILER SUPPORT FITTING CRACKED AT I/B CORNER OF CASTING.  REPLACED SUPPORT FITTING IAW DRAWING 65-16201.
